|Authors:||Ognjanović, Zoran||Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||Completeness theorem for a first order linear-time logic||Journal:||Publications de l'Institut Mathematique||Volume:||69||Issue:||83||First page:||1||Last page:||7||Issue Date:||2001||Rank:||M24||ISSN:||0350-1302||URL:||http://elib.mi.sanu.ac.rs/files/journals/publ/89/n083p001.pdf||Abstract:||
We describe a first order temporal logic over the natural numbers time. It is well known that the corresponding set of all valid formulas is not recursively enumerable, and that there is no finitistic axiomatization. We present an infinitary axiomatization which is sound and complete with respect to the considered logic.
|Publisher:||Mathematical Institute of the SASA|
Show full item record
checked on Dec 3, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.